# SDR CA040402001

- Difficulty date: April 2, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 7,743 hours, 5,919 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R31974112
- Condition: Fractured
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRSTAIR DOOR FREE FELL TO THE GROUND DUE TO THE FAILURE OF BOTH FWD/AFT (BOTH) SWIEL BRACKETS THAT HOLD THE CABLES TO THE FUSELAGE. IN THIS CASE THE DOOR WAS OPENED FROM INSIDE THE A/C AND NO HARM OR DAMAGE WAS DONE TO PERSONNEL OR EQUIPMENT , BUT THERE EXIST A HIGH POSSIBILITY OF PERSONAL INJURY IF THE DOOR WAS TO BE OPENED FROM OUTSIDE. TOTAL DOOR CYCLES ARE UNKNOWN .
